MathSciNet Relay Station
MathSciNet bibliographic data
MR308326 (46 #7440) 22A99
Louveau, Alain Sur un article de S. Sirota. (French) Bull. Sci. Math. (2) 96 (1972), 3–7.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement